# SDR RAAA00E8047

- Difficulty date: October 31, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,433 hours, 37,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT CABIN EMERGENCY EXIT DOOR, EXIT IDENTIFIER WOULD NOT TEST.  REPLACED BATTERY LIGHT, TESTS GOOD PER ECO 86-26.
